The Lupus Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
216 Posts
Discussion Starter · #1 ·
Hi there, not been feeling too bad the last couple of days. Today I feel awful. Im on prednisolone slowly titrating down 5mg per week (due to go down to 15 tomorrow), Plaq and pain killers - oh and hep inj and warfarin for the DVT. It all started again last night when the joint pain got worse. Awoke this am in agony. Also a rash (the last one I had was on my chest) on my tummy.
Is this what flares do? come and go like this. Was I in a flare but the pred was dampening it down. My rheumatologist said to ring his secretary if 'anything went awry' so Ive rang and left a message.
Im just scared as Im alone with hardly anyone I can call on within 200 miles. Is this normal or should I be worried?:sad:
Thanks
K
 

·
Registered
Joined
·
7,800 Posts
Hello there,

Everyone is different and the disease itself is very up and down but I think you have done well to call the rheumy's office. It may be that your pred reduction is too fast for you.

I hope they call you back quickly and make sure to call back if they don't.

Katharine
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top